# SDR 2007UALA00200

- Difficulty date: January 25, 2007
- Submitted: January 30, 2007
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 27,461 hours, 7,777 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Latch
- Condition: Cracked
- Location: Overwing Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING SLIDE COMPARTMENT DOOR LATCH (NR4 AFT), SLIDER IS CRACKED, SPLIT ALONG FWD, OUTBD, AND AFT EDGES.  DID NOT PASS INTEGRATOR TORQUE TEST.  REMOVED AND REPLACED LATCH PER MM 25-65-09 AND OPS TEST GOOD.  SUSPECT SLIDER HAD MANUFACTURING FLAW.
